Year 2017, Volume , Issue 15, Pages 1 - 18 2017-03-01

ON SOFT e-OPEN SETS AND SOFT e-CONTINUITY IN SOFT TOPOLOGICAL SPACE

Anjan MUKHERJEE [1] , Bishnupada DEBNATH [2]


In this paper, a new class of generalized soft open sets in soft topological spaces, called soft e-open set is focused and investigated some properties of them. Then focused the relationships among soft δ-pre open sets, soft δ-semi open sets, soft pre-open sets and soft e-open sets. We also investigated the concepts of soft e-open functions, soft e-continuous, soft e-irresolute and soft e-homeomorphism on soft topological space and discussed their relations with existing soft continuous and other weaker forms of soft continuous functions. Further soft e-separation axioms have been introduced and investigated with the help of soft e-open sets. Finally, we observed that the collection Ser-h(X,τ,E) form a soft group
Soft e-open (Se-open) sets, Soft e-closed (Se-closed) sets, Soft e-continuous, soft e-irresolute and soft e-homomorphism
Other ID JA37UE37RH
Journal Section Research Article
Authors

Author: Anjan MUKHERJEE

Author: Bishnupada DEBNATH

Dates

Publication Date : March 1, 2017

Bibtex @ { jnt381365, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2017}, volume = {}, pages = {1 - 18}, doi = {}, title = {ON SOFT e-OPEN SETS AND SOFT e-CONTINUITY IN SOFT TOPOLOGICAL SPACE}, key = {cite}, author = {MUKHERJEE, Anjan and DEBNATH, Bishnupada} }
APA MUKHERJEE, A , DEBNATH, B . (2017). ON SOFT e-OPEN SETS AND SOFT e-CONTINUITY IN SOFT TOPOLOGICAL SPACE. Journal of New Theory , (15) , 1-18 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/34514/381365
MLA MUKHERJEE, A , DEBNATH, B . "ON SOFT e-OPEN SETS AND SOFT e-CONTINUITY IN SOFT TOPOLOGICAL SPACE". Journal of New Theory (2017 ): 1-18 <https://dergipark.org.tr/en/pub/jnt/issue/34514/381365>
Chicago MUKHERJEE, A , DEBNATH, B . "ON SOFT e-OPEN SETS AND SOFT e-CONTINUITY IN SOFT TOPOLOGICAL SPACE". Journal of New Theory (2017 ): 1-18
RIS TY - JOUR T1 - ON SOFT e-OPEN SETS AND SOFT e-CONTINUITY IN SOFT TOPOLOGICAL SPACE AU - Anjan MUKHERJEE , Bishnupada DEBNATH Y1 - 2017 PY - 2017 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 1 EP - 18 VL - IS - 15 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2020 ER -
EndNote %0 Journal of New Theory ON SOFT e-OPEN SETS AND SOFT e-CONTINUITY IN SOFT TOPOLOGICAL SPACE %A Anjan MUKHERJEE , Bishnupada DEBNATH %T ON SOFT e-OPEN SETS AND SOFT e-CONTINUITY IN SOFT TOPOLOGICAL SPACE %D 2017 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 15 %R %U
ISNAD MUKHERJEE, Anjan , DEBNATH, Bishnupada . "ON SOFT e-OPEN SETS AND SOFT e-CONTINUITY IN SOFT TOPOLOGICAL SPACE". Journal of New Theory / 15 (March 2017): 1-18 .
AMA MUKHERJEE A , DEBNATH B . ON SOFT e-OPEN SETS AND SOFT e-CONTINUITY IN SOFT TOPOLOGICAL SPACE. JNT. 2017; (15): 1-18.
Vancouver MUKHERJEE A , DEBNATH B . ON SOFT e-OPEN SETS AND SOFT e-CONTINUITY IN SOFT TOPOLOGICAL SPACE. Journal of New Theory. 2017; (15): 18-1.